MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AVAFLEX CN KIT W/O NEEDLE; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

STRYKER INSTRUMENTS-KALAMAZOO AVAFLEX CN KIT W/O NEEDLE; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Model Number 1025011500
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not available for return.
 
Event or Problem Description
It was reported that the cement hardened too quickly around the needle which interfered with the removal of the needle.The physician made an incision to cut down the needle.There was no additional adverse consequences reported and no clinically significant medical delay.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Device unavailable for return - discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b2.This correction is being filed to update outcomes attributed to the adverse event.
 
Event or Problem Description

Brand Name
AVAFLEX CN KIT W/O NEEDLE
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9985656
Report Number0001811755-2020-00936
Device Sequence Number4442663
Product Code OAR
UDI-Device Identifier07613327374629
UDI-Public07613327374629
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1025011500
Device Catalogue Number1025011500
Device Lot Number5991086
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
11/28/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/29/2020
12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;